# SDR AALA202305262547

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 63,444 hours, 26,453 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. LUBRICATED DOOR STOP ACCOMPLISHED TEST PER AMM 52-51-00. CHECKS GOOD. OK FOR SERVICE.
